Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the inverse function theorem

Francis H. Clarke

Vol. 64 (1976), No. 1, 97–102
Abstract

The classical inverse function theorem gives conditions under which a Cr function admits (locally) a Cr inverse. The purpose of this article is to give conditions under which a Lipschitzian (not necessarily differentiable) function admits (locally) a Lipschitzian inverse. The classical result is a special case of the theorem.

Mathematical Subject Classification
Primary: 26A57, 26A57
Milestones
Received: 3 December 1975
Published: 1 May 1976
Authors
Francis H. Clarke